hello i got my period on march 5-8 and had unprotective sex on march 11.i took the b pill on the march 12 and now is april 10 ...i havent got my period ,im stressing out and im getting small cramps is it possible i could get my period later on this month please help me ..
Did you find this post helpful?
|

replied April 10th, 2010
Hello!!! according to your dates, you are only late acouple of days. I would suggest if you are feeling light cramping to wait it out, because it sounds like you may be having your period late. Plan B pill doesn't effect your cycle for the next month, I have taken this pill once as well.
|
Did you find this post helpful?
Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...